# SDR CALA2015050800378

- Difficulty date: May 7, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N62849
- Make and model: Boeing 737924ER
- Aircraft serial: 42204
- Aircraft time: 11 hours, 8 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK, TOOL MARK ON FRAME STATION 727D BETWEEN STRINGER 2L & 3L AFT SIDE.  COMPLIED WITH ECRA 5310-06503 REV ORIGINAL.  BLENDED DAMAGED AREA, FABRICATED & INSTALLED REPAIR STRAP.
